Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rich sets


Author: C. T. Chong
Journal: Proc. Amer. Math. Soc. 80 (1980), 458-460
MSC: Primary 03D60; Secondary 03D30
DOI: https://doi.org/10.1090/S0002-9939-1980-0581005-4
MathSciNet review: 581005
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {(V = L)_\alpha }$ say that every bounded subset of $ \alpha $ is an element of $ {L_\alpha }$. We show that if $ {(V = L)_\alpha }$, then every $ X \subseteq \alpha $ of order-type $ \alpha $ is rich, in the sense that every $ \alpha $-degree above that of X is represented by a subset of X.


References [Enhancements On Off] (What's this?)

  • [1] C. Jockusch, Upward closure and cohesive degrees, Israel J. Math. 15 (1973), 332-335. MR 0347573 (50:76)
  • [2] E. M. Kleinberg, Infinitary combinatorics and the axiom of determinacy, Lecture Notes in Math., vol. 612, Springer-Verlag, Berlin and New York, 1977. MR 0337631 (49:2400)
  • [3] S. Simpson, Sets which do not have subsets of every higher degree, J. Symbolic Logic 43 (1978), 135-138. MR 495125 (81f:03054)
  • [4] R. I. Soare, Sets with no subset of higher degree, J. Symbolic Logic 34 (1969), 53-56. MR 0263627 (41:8228)
  • [5] J. Stillwell, Reducibility in generalized recursion theory, Ph. D. thesis, M.I.T., 1970.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D60, 03D30

Retrieve articles in all journals with MSC: 03D60, 03D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0581005-4
Keywords: Rich sets, $ \alpha $-recursive, $ \alpha $-degree, $ \alpha $-finite, homogeneous
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society